# SDR XMXR2022083006

- Difficulty date: August 17, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N697AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500056
- Aircraft time: 6,560 hours, 4,194 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flow Valve
- Part number: 1332059
- Part serial: 186
- Condition: Failed
- Part time: 983 hours, 596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECS VALVE 1 FAIL - RESET ONCE ON GROUND WITH POWER CAME BACK 2 MIN LATER
